# SDR AALA20030239

- Difficulty date: February 5, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACKS RADIATING OUT OF THREE RIVET HOLES ABOVE L14R AT STATION 1401.  STOP DRILLED CRACKS AND INSTALLED DOUBLER PER SRM 53-01-00 FIG 2.  (M)
